# SDR UPS99828353

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEAT TRACK AT FS 1370, AT BL 0 HAS CORROSION OUT OF LIMITS.  REMOVED DAMAGED SEAT TRACK FROM FS 1370 TO 1530 AT BL 0 AND SPLICED IN A NEW SECTION OF TRACK IAW SRM 53-2-3.
